American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60C05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Richard W. Kenyon and David B. Wilson. Spanning trees of graphs on surfaces and the intensity of loop-erased random walk on planar graphs. J. Amer. Math. Soc. 28 (2015) 985-1030.
Abstract, references, and article information
View Article: PDF

[2] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexei Borodin, Andrei Okounkov and Grigori Olshanski. Asymptotics of Plancherel measures for symmetric groups. J. Amer. Math. Soc. 13 (2000) 481-515. MR 1758751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeff Kahn, János Komlós and Endre Szemerédi. On the probability that a random $\pm 1$-matrix is singular . J. Amer. Math. Soc. 8 (1995) 223-240. MR 1260107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Talagrand. Matching theorems and empirical discrepancy computations using majorizing measures . J. Amer. Math. Soc. 7 (1994) 455-537. MR 1227476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia